# SDR CHQA200900163

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 17,750 hours, 14,259 cycles
- Engine: Allsn AE3007A
- Engine time: 15,026 hours, 10,742 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 9000, CMH TO YQB.  THE CREW REPORTED THAT AFTER TAKEOFF, THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT AND HAD LANDING GEAR LEVER DISAGREE MESSAGE.  THE FLIGHT RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND 2 FAULTY PROX SWITCHES ON THE LEFT GEAR.  MAINTENANCE REPLACED ALL FOUR PROX SWITCHES ON THE LEFT GEAR ALONG WITH THE LGEU.  THE GEAR WAS SWUNG WITH NO FURTHER DEFECTS NOTED.
